# SDR CALA2023053101703

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 98,382 hours, 17,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 179416
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

WHEN CARRY OUT EMERGENCY LIGHT POWER SUPPLY CAPACITY CHECK FOUND R4 DOOR M33408 POWER PACK FAILED REF HAECO NR NO.9459678 - ORIGINATED BY EMP V903179, SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903179, IDT BY EMP V903189, R4 DOOR M33408 BATTERY PACK REPLACED AND OP TEST FOUND NORMAL REF AMM 33-51-06- 960-802 REV.98.
